Magnolia Posted June 6, 2006 Share Posted June 6, 2006 I've been meaning to post this thread and when I saw the post in the AD forum, I decided to go for it over here. Didn't want to post in that thread since I'm not on ADs. So... My boyfriend wanted to find out some more information about the meds I'm on so he spoke to his friend, who is in a high position at a major drug company. His friend told him that all these drugs are just damaging my internal organs and that I may even have problems getting pregnant one day. My boyfriend is worried and we had plans to get engaged and he just told me last night that he is putting it off because while he does want to marry me and have a family, he wants to figure this out and make sure that I am going to be able to deal with life and that our children or I will not have any damaging side effects later in life. We had a brief conversation about this so obviously we need to talk more (he wants to go to counseling). He also called his uncle's pdoc friend, who is looking into it and will give him a call back. Anyway, the point of this was not to talk about my love life. Sorry. :embarassed: So, does anyone know if there are any longterm and internally damaging effects from taking these meds? Effects on children during pregnancy? I suppose I'll have to adjust meds, if it's possible, when that time comes. I'm finally starting to feel better and thought, oh I'll go off them, but I know I'm only thinking that b/c I feel better. I did the same thing last year with Wellbutrin and slipped back into a severe depression. Thank you! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.